# SDR AALA2020032099009

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,879 hours, 9,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Low Pressure
- Location: L3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL DISPLAYED "CHECK DOOR PRESSURE 3L" MESSAGE. MAINTENANCE SERVICED DOOR TO PROPER PRESSURE PER STANDARD PRACTICES.
